# SDR DALA12010363137

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 28,979 hours, 15,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151ZG DELAMINATED AND PUNCTURED.  REPAIRED FLOOR PANEL IAW SRM 53-02-00.
